On standard models of fuzzy Region Connection Calculus

Publisher:
Elsevier Inc
Publication Type:
Journal Article
Citation:
International Journal of Approximate Reasoning, 2011, 52 (9), pp. 1337 - 1354
Issue Date:
2011-01
Full metadata record
Files in This Item:
Filename Description Size
2011000656OK.pdfPublished Version497.27 kB
Adobe PDF
The Region Connection Calculus (RCC) is perhaps the most influential topological relation calculus. Based on the first-order logic, the RCC, however, does not fully meet the needs of applications where the vagueness of entities or relations is important and not ignorable. This paper introduces standard models for the fuzzy region connection calculus (RCC) proposed by Schockaert et al. (2008) [18]. Each of such a standard fuzzy RCC model is induced by a standard RCC model in a natural way. We prove that each standard fuzzy RCC model is canonical in the sense that any satisfiable set of fuzzy RCC8 constraints have a solution in it. Apolynomial realization algorithm is also provided. As a side product,we showsimilar sets of fuzzy constraints have similar solutions if both are satisfiable. This allows us to approximate fuzzy RCC constraints that have arbitrary bounds by those have bounds with finite precision. © 2011 Published by Elsevier Inc.
Please use this identifier to cite or link to this item: